Alert archive / Illinois / River Flood Warnings in 2016

River Flood Warning 6, NWS Lincoln, IL

April 10, 2016Clay County, Richland County, Illinois

NWS Lincoln, IL issued this river flood warning at Apr 10, 2016, 8:45 AM CDT for Clay County, Richland County, Illinois. It took effect at Apr 11, 2016, 11:44 AM CDT. It was in force for 6 days.

The area

The outline as issued.

The facts

Issued
Apr 10, 2016, 8:45 AM CDT (13:45 UTC)
In effect from
Apr 11, 2016, 11:44 AM CDT
Expired
Apr 17, 2016, 8:52 AM CDT
In force
6 days
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

Counties Clay County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 13:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 20.46 ft at Apr 13, 2016, 5:00 AM CDT.

actionminormoderate10152004/1004/1104/1204/1304/1404/1504/1604/1704/18
Action stage
15 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

375 
WGUS43 KILX 101345
FLWILX


FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
845 AM CDT SUN APR 10 2016

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following rivers in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

.Synopsis...Moderate to heavy rains with some thunderstorms will bring around 
1.5 inches of rain with locally up to 2 inch amounts across the Little Wabash 
river by Monday afternoon. This will cause the Little Wabash river at Clay 
City to rise quickly to above flood stage by late Monday morning.

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC025-159-110345-
/O.NEW.KILX.FL.W.0006.160411T1644Z-000000T0000Z/
/CLAI2.1.ER.160411T1644Z.160413T1800Z.000000T0000Z.NO/
845 AM CDT SUN APR 10 2016

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Little Wabash River near Clay City.
* From Monday morning until further notice.
* At 8 AM Sunday the stage was 7.8 feet.
* Flood stage is 18 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue 
  to rise to near 20.3 feet by Wednesday afternoon.
* Impact...At 22 feet...North Clay Road...1 mile east of the gage is
  flooded.

&&

                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Little Wabash River
 Clay City         18   7.8 Sun 8 AM    14.6   20.0   20.2

&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

07
13 follow-up statements
490 
WGUS83 KILX 110123
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
823 PM CDT SUN APR 10 2016

...The Flood Warning continues for the following river in Illinois...
  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. Rainfall from this
afternoon ranged from a half to locally one inch over extreme 
southeast Illinois. Additional rainfall of one half to one inch
will be possible tonight into Monday bringing Clay City above
flood stage Monday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-111523-
/O.CON.KILX.FL.W.0006.160411T1644Z-000000T0000Z/
/CLAI2.1.ER.160411T1644Z.160413T1800Z.000000T0000Z.NO/
823 PM CDT SUN APR 10 2016

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* From Monday morning until further notice.
* At 745 PM Sunday the stage was 8.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue 
  to rise to near 20.3 feet by Wednesday afternoon.
* Impact...At 22.0 feet...North Clay Road...1 mile east of the gage is
  flooded.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Little Wabash River
 Clay City         18   8.0 Sun 8 PM    14.6   20.0   20.2


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
Smith
010 
WGUS83 KILX 111422
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
922 AM CDT MON APR 11 2016

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-120422-
/O.EXT.KILX.FL.W.0006.160411T2000Z-000000T0000Z/
/CLAI2.1.ER.160411T2000Z.160414T0000Z.000000T0000Z.NO/
922 AM CDT MON APR 11 2016

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* From this afternoon until further notice.
* At 845 AM Monday the stage was 10.9 feet.
* Flood stage is 18 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage early this afternoon and continue to
  rise to near 20.5 feet by Thursday morning.
* Impact...At 22 feet...North Clay Road...1 mile east of the gage is
  flooded.

&&

                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Little Wabash River
 Clay City         18  10.9 Mon 9 AM    20.2   20.4   20.5

&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

07
200 
WGUS83 KILX 120220
FLSILX
sMDDDDD

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
920 PM CDT MON APR 11 2016

...The Flood Warning continues for the following river in Illinois...
  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-121620-
/O.CON.KILX.FL.W.0006.000000T0000Z-000000T0000Z/
/CLAI2.1.ER.160411T2122Z.160414T0000Z.000000T0000Z.NO/
920 PM CDT MON APR 11 2016

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until further notice.
* At  845 PM Monday the stage was 18.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.2 feet by 
  Thursday evening then begin falling.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Little Wabash River
 Clay City         18  18.7 Mon 9 PM    19.6   20.0   20.2


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

Smith
933 
WGUS83 KILX 121402
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
902 AM CDT TUE APR 12 2016

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties.
  
.River levels are expected to rise about another half foot near Clay 
City, before cresting Thursday morning. The river will then remain 
above flood stage well into the weekend.

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-130402-
/O.EXT.KILX.FL.W.0006.000000T0000Z-160417T1520Z/
/CLAI2.1.ER.160411T2122Z.160414T0600Z.160417T0920Z.NO/
902 AM CDT TUE APR 12 2016

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Sunday morning.
* At  845 AM Tuesday the stage was 19.7 feet.
* Flood stage is 18 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue rising to near 20.2 feet by 
  Thursday morning. The river will fall below flood stage early 
  Sunday morning.
* Impact...At 18.5 feet, Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Little Wabash River
 Clay City         18  19.7 Tue 9 AM    20.0   20.2   20.1


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
Geelhart
422 
WGUS83 KILX 130203
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
903 PM CDT TUE APR 12 2016

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-131603-
/O.EXT.KILX.FL.W.0006.000000T0000Z-160417T1410Z/
/CLAI2.1.ER.160411T2122Z.160413T1200Z.160417T0810Z.NO/
903 PM CDT TUE APR 12 2016

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Sunday morning.
* At  845 PM Tuesday the stage was 20.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.5 feet by 
  tomorrow morning. The river will fall below flood stage early 
  Sunday morning.
* Impact...At 22.0 feet...North Clay Road...1 mile east of the gage is
  flooded.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Little Wabash River
 Clay City         18  20.3 Tue 9 PM    20.5   20.4   20.2


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
535 
WGUS83 KILX 131334
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
834 AM CDT WED APR 13 2016

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties.

.River levels near Clay City will be fairly steady over the next
few days, but may drift upward a bit through Thursday. Flooding 
is expected to subside late this weekend.

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-140334-
/O.EXT.KILX.FL.W.0006.000000T0000Z-160417T2315Z/
/CLAI2.1.ER.160411T2122Z.160414T0600Z.160417T1715Z.NO/
834 AM CDT WED APR 13 2016

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Sunday evening.
* At  745 AM Wednesday the stage was 20.5 feet.
* Flood stage is 18 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue rising to near 20.7 feet by 
  early tomorrow morning. The river will fall below flood stage 
  Sunday afternoon.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Little Wabash River
 Clay City         18  20.5 Wed 8 AM    20.7   20.5   20.0


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
Geelhart
068 
WGUS83 KILX 140051
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
751 PM CDT WED APR 13 2016

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-141451-
/O.EXT.KILX.FL.W.0006.000000T0000Z-160417T2024Z/
/CLAI2.1.ER.160411T2122Z.160413T1315Z.160417T1424Z.NO/
751 PM CDT WED APR 13 2016

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Sunday afternoon.
* At  745 PM Wednesday the stage was 20.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Sunday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Little Wabash River
 Clay City         18  20.2 Wed 8 PM    20.1   20.0   19.6


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
552 
WGUS83 KILX 141338
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
838 AM CDT THU APR 14 2016

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-150338-
/O.EXT.KILX.FL.W.0006.000000T0000Z-160417T2315Z/
/CLAI2.1.ER.160411T2122Z.160413T1315Z.160417T1715Z.NO/
838 AM CDT THU APR 14 2016

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Sunday evening.
* At 745 AM Thursday the stage was 20.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.1 feet by 
  early tomorrow morning. The river will fall below flood stage 
  Sunday afternoon.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Little Wabash River
 Clay City         18  20.0 Thu 8 AM    20.1   19.8   18.7


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

Smith
390 
WGUS83 KILX 150113
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
813 PM CDT THU APR 14 2016

...The Flood Warning continues for the following river in Illinois...
  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-151513-
/O.CON.KILX.FL.W.0006.000000T0000Z-160417T2315Z/
/CLAI2.1.ER.160411T2122Z.160413T1315Z.160417T1715Z.NO/
813 PM CDT THU APR 14 2016

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Sunday evening.
* At  745 PM Thursday the stage was 20.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Sunday afternoon.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Little Wabash River
 Clay City         18  20.1 Thu 8 PM    20.1   19.9   18.7


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
141 
WGUS83 KILX 151347
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
847 AM CDT FRI APR 15 2016

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-160347-
/O.EXT.KILX.FL.W.0006.000000T0000Z-160418T0045Z/
/CLAI2.1.ER.160411T2122Z.160413T1315Z.160417T1845Z.NO/
847 AM CDT FRI APR 15 2016

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Sunday evening.
* At 745 AM Friday the stage was 20.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is near its crest now. The river will fall
  below flood stage Sunday afternoon.
* Impact...At 22.0 feet...North Clay Road...1 mile east of the gage is
  flooded.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Little Wabash River
 Clay City         18  20.4 Fri 8 AM    20.1   18.8   15.9


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
601 
WGUS83 KILX 161331
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
831 AM CDT SAT APR 16 2016

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties.
  
.River levels will creep downward through midday, before beginning a 
more substantial falling trend. Flooding near Clay City is expected 
to subside by late Sunday afternoon. 

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-170331-
/O.EXT.KILX.FL.W.0006.000000T0000Z-160418T0345Z/
/CLAI2.1.ER.160411T2122Z.160413T1315Z.160417T2145Z.NO/
831 AM CDT SAT APR 16 2016

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Sunday evening.
* At  745 AM Saturday the stage was 20.2 feet.
* Flood stage is 18 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow afternoon.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Little Wabash River
 Clay City         18  20.2 Sat 8 AM    19.1   15.8   13.6


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
Geelhart
386 
WGUS83 KILX 170144
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
844 PM CDT SAT APR 16 2016

...The Flood Warning continues for the following river in Illinois...
  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-171544-
/O.CON.KILX.FL.W.0006.000000T0000Z-160418T0345Z/
/CLAI2.1.ER.160411T2122Z.160413T1315Z.160417T2145Z.NO/
844 PM CDT SAT APR 16 2016

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Sunday evening.
* At 745 PM Saturday the stage was 19.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow afternoon.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Little Wabash River
 Clay City         18  19.7 Sat 8 PM    19.1   15.8   13.6

&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

Auten
001 
WGUS83 KILX 171352
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
852 AM CDT SUN APR 17 2016

...The Flood Warning is cancelled for the following river in 
Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties.

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC025-159-171422-
/O.CAN.KILX.FL.W.0006.000000T0000Z-160418T0345Z/
/CLAI2.1.ER.160411T2122Z.160413T1315Z.160417T1327Z.NO/
852 AM CDT SUN APR 17 2016

The Flood Warning is cancelled for
  The Little Wabash River near Clay City.
* At  845 AM Sunday the stage was 17.9 feet.
* Flood stage is 18 feet.
* Fell below flood stage at  827 AM Sunday.
* Forecast...The river will continue to fall to 15.5 feet by tomorrow
  morning.


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Little Wabash River
 Clay City         18  17.9 Sun 9 AM    15.5   13.6   12.1


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
Geelhart

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Apr 10, 7:03 AM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Apr 10, 7:03 AM CDT, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
703 AM CDT SUN APR 10 2016

.SHORT TERM...(Today)
ISSUED AT 314 AM CDT Sun Apr 10 2016

07z/2am surface analysis shows 1028mb high centered over the eastern
Great Lakes into the Appalachians, while a warm front is draped from
eastern Nebraska to Arkansas.  As the high shifts further away from
the region, the warm front will gradually lift into central Illinois
today, triggering showers and a few thunderstorms. Initial wave of
warm advection precip consisting of a mix of sprinkles/sleet passed
through the area earlier this evening and is now well to the E/NE.
Based on current radar loops and high-res model guidance, it appears
dry conditions will persist through at least sunrise before the
airmass slowly begins to moisten.  Surface dewpoints are only in the
teens and lower 20s right now, and this will likely impede
significant precip development for several more hours.  NAM/HRRR are
both insistent that showers will break out between 12z and
15z...then will become more widespread toward midday through the
afternoon hours.  Have therefore started the day with just slight
chance PoPs, then have increased to likely or categorical across
the board this afternoon.  Forecast soundings remain stable:
however, a narrow corridor of elevated instability edges into
west-central Illinois by 18z.  Have therefore mentioned isolated
thunder during the afternoon.  Aside from the rain chances, it
will be a windy and warmer day.  Winds will become southerly and
will gust to between 25 and 30 mph at times, helping push highs
into the middle to upper 50s.

.LONG TERM...(Tonight through Saturday)
ISSUED AT 314 AM CDT Sun Apr 10 2016

Cold front will settle southward into central Illinois tonight,
bringing widespread rain.  Given strong lift associated with
approaching short-wave trough swinging through the Upper Midwest and
deep-layer moisture flowing northward from the Gulf of Mexico,
categorical PoPs are warranted tonight.  As has been the case for
the past couple of days, models tend to develop the most widespread
precip from the I-72 corridor southward into southeast Illinois late
tonight into Monday.  As the boundary sags southward, rain will
continue across the southern KILX CWA through Monday, while
locations north of I-72 see an end to the showers.  Once the precip
ends, rainfall amounts are expected to range from around 0.25
northwest of the Illinois River...to 1.50 to 2.00 along I-70.

The front will drop south of the Ohio River Monday night, as
Canadian high pressure builds in from the north.  Skies will clear
and winds will become light as the pressure gradient relaxes,
resulting in another cold night across central Illinois.  Low
temperatures will drop into the upper 20s and lower 30s, likely
prompting the need for another round of Freeze Warnings across parts
of the area.

After that, high pressure will dominate the weather for the
remainder of the extended.  Temperatures will initially be on the
cool side, but as upper heights steadily rise, a marked warming
trend will develop by the end of the week.  High temperatures will
only be in the lower to middle 50s on Tuesday...but will rise to
around 70 by Saturday.  Models continue to advertise an upper-level
blocking pattern developing...that will keep any approaching storm
systems at bay until early next week at the earliest.  The end
result will be a prolonged stretch of warm/dry weather through at
least next Sunday.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 700 AM CDT Sun Apr 10 2016

Warm advection and isentropic lift will increase today as a warm
front lifts N-NE across Illinois. Showers will likely be occurringat
SPI by 13z, with rain overspreading the remaining TAF sites
through CMI by 15z. Forecast soundings suggest cigs lowering to
MVFR category this afternoon. HRRR and RAP ceiling projections
show that KPIA and KBMI will have higher chances of seeing IFR
cigs during the afternoon, but all sites could see brief periods
of IFR ceilings this afternoon. Prevailing MVFR cigs will continue
into the evening hours along with scattered showers and possibly a
few thunderstorms, especially from KSPI to KDEC. Rain should
eventually come to an end for PIA and BMI before the end of this
TAF period, with showers continuing across the southern terminals
through 12z/11Apr.

The 12z ILX sounding shows LLWS criteria will continue this
morning, with 1800Ft winds at 50kts from the SW. Surface winds
will increase from the south at 18-22G32KT. As a cold front
approaches this evening, look for surface winds to veer into a
southwest to west direction with the FROPA, and wind speeds
decreasing to 10 to 15 kts.

&&

.ILX Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...Barnes
LONG TERM...Barnes
AVIATION...Shimon
Hazardous weather outlook, Apr 10, 5:31 AM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
531 AM CDT SUN APR 10 2016

ILZ027>031-036>038-040>057-061-111100-
CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX-
LOGAN-MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-
PIATT-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION-
WOODFORD-
531 AM CDT SUN APR 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND
WEST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT.
SEVERE WEATHER IS NOT EXPECTED WITH THESE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING MONDAY NIGHT AND
TO AROUND FREEZING TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-111100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
531 AM CDT SUN APR 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND
TONIGHT. SEVERE WEATHER IS NOT EXPECTED WITH THESE THUNDERSTORMS.

THE WABASH RIVER WILL BE IN FLOOD OR GET TO FLOOD UPSTREAM OF
VINCENNES THE NEXT FEW DAYS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED THUNDERSTORMS COULD LINGER INTO MONDAY MORNING. TEMPERATURES
WILL APPROACH FREEZING MONDAY NIGHT AND TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

SHIMON

Nearby

River Flood Warnings in Illinois, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.